IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
General Chairs Keizo Cho (Chiba Inst. of Tech.)
General Chairs Nguyen Nhu Thang (Telecommunications Univ.)
TPC Chairs Kunio Sakakibara (Nagoya Inst. of Tech.), Nguyen Tung Hung (Telecommunications Univ.)
Secretaries Takashi Hikage (Hokkaido Univ.), Nguyen Ha Hai (Telecommunications Univ.), Quoc Dinh Nguyen (Le Quy Don Technical Univ.), Yuichi Kimura (Saitama Univ.)

Conference Date Mon, Feb 29, 2016 08:30 - 17:15
Tue, Mar 1, 2016 09:00 - 15:45
Topics The 2016 Vietnam-Japan International Symposium on Antennas and Propagation 
Conference Place Telecommunications University, Nha Trang, Vietnam 
Address 101, Mai Xuan Thuong St, Nha Trang, Khanh Hoa, Vietnam
Transportation Guide http://www.tcu.edu.vn/
Contact
Person
Prof. Nguyen Nhu Thang
Sponsors IEICE RCS, IEEE AP-S Tokyo Chapter, REV, IEICE Vietnam Section, and IEEE Vietnam Section

Mon, Feb 29 AM  Opening Session
08:30 - 08:40
(1) 08:30-08:40 Opening Ceremony
Mon, Feb 29 AM  Tutorial Session
08:40 - 12:00
(2) 08:40-09:40 Tutorial Talk 1
Title: Recent research and development of on-board satellite array antenna
systems in Japan
Lecturer: Hiroyuki Tsuji, Amane Miura, Takashi Takahashi and Morio Toyoshima
(NICT: National Institute of Information and Communications Technology)
  09:40-09:50 Break ( 10 min. )
(3) 09:50-10:50 Tutorial Talk 2
Title: Medical applications of electromagnetic wave
-Focusing on microwave therapeutic devices-
Authors: Kazuyuki Saito and Koichi Ito (Chiba University)
  10:50-11:00 Break ( 10 min. )
(4) 11:00-12:00 Tutorial Talk 3
Title: Physical Layer Transmission Techniques in 5G Wireless Communications
Lecturer: Yukitoshi Sanada (Keio University)
  12:00-13:30 Lunch ( 90 min. )
Mon, Feb 29 PM  Wireless Network and Radar Applications
13:30 - 14:35
(5) 13:30-13:50 [Invited Talk]
THE DETECTION AND LOCALIZATION OF A HIDDEN TARGET USING KA-BAND BISTATIC RADAR SYSTEM: SIMULATIONS AND EXPERIMENTS
Nguyen Ngoc Truong Minh (IU, VNU-HCMC)
(6) 13:50-14:05 Small-Scale and Large-Scale Propagation Characteristics for Eigen-Mode Transmission of Spatial Polarized MIMO in Street Cell Nguyen Quang Ha, Hiroaki Nakabayashi (Chiba Tech.)
(7) 14:05-14:20 Two-Bit Element for Electronically Beam-Switching Reflectarrays Nguyen Binh Duong, Tran Van Su, Mai LInh (IU-VNU), Nguyen Van Toan, Nguyen Xuan Nam (Telecommunications University)
(8) 14:20-14:35 A Proposal of Wireless Sensor Network System for Slope Failure Detection Using Smartphones Yafei Hou, Manato Fujimoto, Hirohiko Suwa, Yutaka Arakawa (NAIST), Julian Webber, Kazuto Yano, Satoshi Tsukamoto, Tomoaki Kumagai (ATR), Michinori Hatayama (Kyoto University)
  14:35-14:50 Break ( 15 min. )
Mon, Feb 29 PM  Reconfigurable Antennas and Wireless Systems
14:50 - 15:55
(9) 14:50-15:10 [Invited Talk]
Functional antennas composed of Unbalanced fed ultra low profile inverted L antenna
Mitsuo Taguchi (Nagasaki Univ.)
(10) 15:10-15:25 A Novel Radiation Pattern Reconfigurable Antenna Using PIN Diode For WiMax Applications Hoang Thi Phuong Thao (EPU and HUST), Trinh Van Son, Vu Van Yem (HUST, Vietnam)
(11) 15:25-15:40 Prototype evaluation of Reflector Backed Dipole antenna with Folded Loop-shaped Parasitic Elements Takayoshi Sasaki, Keizo Cho (Chiba Inst. of Tech.), Tatsuhiko Yoshihara, Taisuke Ihara (NTT DOCOMO)
(12) 15:40-15:55 Performance Analysis of Phase Modulation Radio-over-Fiber System using EDFA and Coherent Receiver Tuan Nguyen Van, Hoc Truong Van (DUT), My Ho Thi Phuoc (Acronics Systems Company, Hue)
  15:55-16:10 Break ( 15 min. )
Mon, Feb 29 PM  Digital Signal Processing for Wireless Networks
16:10 - 17:15
(13) 16:10-16:30 [Invited Talk]
Precoding Techniques for XOR Physical Layer Network Coding and its application to MIMO systems.
Denno Satoshi, Cao Lengchi (Okayama University)
(14) 16:30-16:45 An FPGA-Based OFDM System with QAM Modulation for IEEE 802.22 WRAN Van-Phu Pham, Tieu-Khanh Luong, Van-Phuc Hoang (LQDTU), Thi-Mai Pham (FTU)
(15) 16:45-17:00 FPGA-based all digital OFDM visible light communication with low-frame-rate CMOS image sensor Ryo Ito, Takahiro Asai, Ryotaro Kitaoka, Tomoki Kondo, Shota Mizuno, Nguyen Thi Nguyen, Wataru Chujo (Meijo Univ.)
(16) 17:00-17:15 An ASIC Implementation of Hardware Logarithm Generator for Digital Signal Processing in Communication Systems Van-Thuan Sai, Van-Phuc Hoang (LQDTU)
Tue, Mar 1 AM  Measurement and RF Devices
09:00 - 09:50
(17) 09:00-09:20 [Invited Talk]
Results on Design and Implementation of Earth Station Based on Software Defined Radio for Geostationary Satellite Communication Systems
VU Van Yem, Phan Xuan Vu, Nguyen Xuan Quyen, Nguyen Duc Hieu, Vu Trong Luc, Vu Thanh Luan, Dinh Ngoc Lam (HUST, Vietnam), Nguyen Van Doai (NIEM, Vietnam)
(18) 09:20-09:35 Experimental Study on Near-field Source Detection Performance of various DOA Estimation Techniques Yu Ishiyama, Hiroyoshi Yamada, Yoshio Yamaguchi (Niigata Univ.)
(19) 09:35-09:50 A Novel Compact Microstrip Multi-Band Bandpass Filter using Dual-Mode Resonator Van Phuong Do (LQDTU & TCU), Duc Uyen Nguyen (College of Radio-Television No1), Minh Tan Doan, Van Phuc Hoang (LQDTU)
  09:50-10:05 Break ( 15 min. )
Tue, Mar 1 AM  Arrays and Periodic Structures
10:05 - 10:55
(20) 10:05-10:25 [Invited Talk]
Metamaterials for Antenna Applications
-- Wideband Left-Handed Metamaterial: Analysis, Modelling, and Testing for Antenna Gain Enhancement --
Minh Thuy LE, Nhu Huan Nguyen (HUST)
(21) 10:25-10:40 LED visible light communication using 16-element LED array and 120-fps CMOS image sensor in rolling shutter mode Shota Mizuno, Tomoki Kondo, Ryotaro Kitaoka, Ryo Ito, Takahiro Asai, Nguyen Thi Nguyen, Wataru Chujo (Meijo Univ)
(22) 10:40-10:55 Wideband Characteristics of Density Tapered Array Antennas Nguyen Thanh Binh (TCU), Trinh Kim Tuyen, Nguyen Quoc Dinh, Tran Nguyen Thi Nhat Le (LQDU.), Yoshihide Yamada (MJIIT), Naobumi Michishita (NDA)
  10:55-11:10 Break ( 15 min. )
Tue, Mar 1 AM  Indoor/Outdoor Wireless Propagation
11:10 - 11:55
(23) 11:10-11:25 Electromagnetic Analysis of Electric Field Distributions for UHF RFID Antennas in Closed Space Luong Anh Tuan, Naoto Nishiyama, Toshio Sugaya, Naobumi Michishita, Hisashi Morishita (National Defense Academy), Takayuki Koshi (Komatsu)
(24) 11:25-11:40 Numerical Estimation of 4.4GHz-band Propagation Characterisics in Aircraft Cabin Using Large-Scale FDTD analysis Kanji Yahagi, Masami Shirafune, Takashi Hikage, Manabu Yamamoto, Shoichi Narahashi, Toshio Nojima (Hokkaido Univ.), Syunichi Futatsumori, Akiko Kohmura, Naruto Yonemoto (ENRI)
(25) 11:40-11:55 A SPROUT - SHAPED FAN BEAM LINEAR ARRAY ANTENNA FOR IEEE 802.11AC OUTDOOR WIRELESS ACCESS POINT Nguyen Minh Tran, Truong Vu Bang Giang (UET)
  11:55-13:30 Lunch ( 95 min. )
Tue, Mar 1 PM  Broadband Antennas
13:30 - 14:20
(26) 13:30-13:50 [Invited Talk]
Broadband Planar Waveguide-to-microstrip-line Transitions for Feeding Circuit of Microstrip Antennas
Kunio Sakakibara, Hiroaki Yamada, Yuki Ishikawa, Yuta Mizuno, Shigenori Kitanaka, Nobuyoshi Kikuma (NITech.)
(27) 13:50-14:05 A Novel 3D antenna with Wideband and Circular Polarization for Wifi, WiMAX, LTE technologies Thi Duyen Bui (HUST & EPU), Minh Thuy Le, Quoc Cuong Nguyen (HUST)
(28) 14:05-14:20 Design of broadband microstrip antenna with a U-slot Tran Thi Huong, Le Van Cung (DUT)
  14:20-14:35 Break ( 15 min. )
Tue, Mar 1 PM  Medical Applications and Human detection
14:35 - 15:35
(29) 14:35-14:50 Electrical Performances of Normal-Mode Helical Antennas Used in a Human Body Nguyen Thanh Tuan, Yoshihide Yamada (MJIIT, Universiti Teknologi Malaysia), Dang Tien Dung (TCU), Le Thi Kim Bong, Nguyen Quoc Dinh (LQDU), Naobumi Michishita (NDA)
(30) 14:50-15:05 High accuracy temperature analysis of biological tissue in microwave coagulation therapy Yuta Endo, Kazuyuki Saito, Koichi Ito (Chiba Univ.)
(31) 15:05-15:20 Design of a Small Patch Antenna for Tongue Electrotactile Assistive Device for Blind People Thanh Huong Nguyen (MICA International Research Institute), Tan Phu Vuong (IMEP-LAHC Laboratory)
(32) 15:20-15:35 Experimental Study on Parasitic Radar Using Wi-Fi Access Point for Indoor Human Detection Satoshi Umano, Hiroyoshi Yamada, Yoshio Yamaguchi (Niigata Univ.)
Tue, Mar 1 PM  Closing Session
15:35 - 15:45
(33) 15:35-15:45 Closing Ceremony

Announcement for Speakers
General TalkEach speech will have 10 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Kunio Sakakibara (Nagoya Institute of Tech.)
E-: _-vp_cry 


Last modified: 2016-01-20 12:57:21


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan